MathSciNet Relay Station
MathSciNet bibliographic data
MR1652765 65L06 (65J10 65L20 65M12)
Bakaev, Nikolai Yu. On variable stepsize Runge-Kutta approximations of a Cauchy problem for the evolution equation. BIT 38 (1998), no. 3, 462–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement